What is Saridon®?
Saridon is an analgesic specially made for treating headaches.
What is Saridon® used for?
Saridon provides fast and effective relief from mild to severe headaches.
What are Saridon®’s ingredients?
Each Saridon tablet contains:
Paracetamol 250 mg
Propyphenazone 150 mg
Caffeine 50 mg
Paracetamol helps reduce fever and pain while providing long lasting relief.
Propyphenazone is an anti-inflammatory used to treat mild to moderate pain, like headaches, quickly.
Caffeine, when combined with other analgesics, improves their effects.
How do Paracetamol, Propyphenazone and Caffeine work together?
Propyphenazone and Paracetamol are ingredients that provide pain relief. They complement each other well because Propyphenazone works quickly but loses its effect fast, while Paracetamol takes effect slowly but a has a longer lasting effect. The 3rd ingredient, Caffeine improves the effects of the other two ingredients. With it, the analgesics work better by 41%
How fast does Saridon® work?
Saridon’s unique formula enables it to provide significant pain relief in as fast as 15 minutes.
Is Saridon® better than Paracetamol and other Analgesics?
In comparative studies involving patients with moderate to severe pain, Saridon® works faster and provides better pain relief than Paracetamol, Ibuprofen and Aspirin.
How should Saridon® be taken?
Adults: 1-2 tablets
Adolescents aged 12-16 years: 1 tablet
If necessary, up to three single doses may be taken within 24 hours. The tablets should be taken with ample water or other fluids. Saridon should not be taken for more than one week or at doses higher than those recommended, except as directed by a doctor.
When can I NOT take Saridon?
Saridon® should not be taken if any of the following conditions is present:
· Allergy to pyrazolones or related compounds (hypersensitivity to phenazone, propyphenazone, aminophenazone, metamizol-containing products),
· Allergy to phenylbutazone-containing products,
· Known hypersensitivity to paracetamol, acetylsalicylic acid or proven allergy to caffeine,
· Inherited deficiency of glucose-6-phosphate dehydrogenase (evidenced by hemolytic anemia),
· Acute hepatic porphyria
· Special caution should be taken (lowering of the dosage and/or spacing out of the doses) in the following conditions:
· Impaired hepatic function (in cases of chronic alcohol abuse or hepatitis for example),
· Impaired renal function,
· Gilbert’s syndrome (fluctuating benign jaundice secondary to glucuronyl-transferase deficiency),
· Hematopoetic dysfunction
Can Saridon® be taken by children?
Saridon® should not be given to infants or children under 12 years of age.
Can Saridon® be taken by pregnant women?
No. It is recommended that Saridon® Triple Action should not be used during pregnancy, particularly in the first trimester and in the final six weeks.
Is Saridon® FDA-Approved?
Yes. Saridon is approved by the Food and Drugs Administration with Registration No.: DR-XY36639.